# SDR ASOA200900285

- Difficulty date: March 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 14,608 hours, 9,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOWER AFT OF SERVICE DOOR HAS SEVERAL BULBS BURNED OUT.
